# SDR UIEA2015061600315

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SUPPORT RIB INBD FITTING, OTBD HOLE HAS DAMAGE, NICK IN HOLE.  REAMED OTBD HOLE TO .875.  CONFIRMED DAMAGE REMOVAL BY NDT REAMED INBD HOLE TO .875 IAW MSG PMO-TLS-15-0013-02B OF SR 4-2892244521.
